Stabilization of company’s income modeled by a system of discrete stochastic equations

Loading...
Thumbnail Image

Authors

Diblík, Josef
Dzhalladova, Irada
Růžičková, Miroslava

Advisor

Referee

Mark

Journal Title

Journal ISSN

Volume Title

Publisher

Springer Nature
Altmetrics

Abstract

The paper deals with a system of difference equations where the coefficients depend on Markov chains. The functional equations for a particular density and the moment equations for the system are derived and used in the investigation of mode stability of company-s income. An application of the results is illustrated by two models.
The paper deals with a system of difference equations where the coefficients depend on Markov chains. The functional equations for a particular density and the moment equations for the system are derived and used in the investigation of mode stability of company-s income. An application of the results is illustrated by two models.

Description

Citation

Advances in Difference Equations. 2014, vol. 2014, issue 289, p. 1-8.
http://www.advancesindifferenceequations.com/content/2014/1/289

Document type

Peer-reviewed

Document version

Published version

Date of access to the full text

Language of document

en

Study field

Comittee

Date of acceptance

Defence

Result of defence

Endorsement

Review

Supplemented By

Referenced By

Creative Commons license

Except where otherwised noted, this item's license is described as Creative Commons Attribution 2.0 Generic
Citace PRO